Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Constipated, have white coating on tongue, bloated with pain, diarrhea. What should i do?

think i might have parasites. constipated since seven months, i go almost every day but not with ease. i have a white coating on my tongue and tonguemarks, quite big, also since seven months. bloated with pain, sometimes diarrhea, since 4 years or 2? maybe. im not sure, sometimes i feel pretty much fine but i have had trouble with my stomach since my first trip to india, five years ago.... what should i do?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi and thanks for the query,
Its an important considerations to carry out a detailed assessment of these symptoms. The causes of these symptoms could be infectious, organic or functional.
With the coating of the tongue first. The commonest cause of a white coating in the tongue is oral candidiasis. This however needs to be appropriately inspected before a clear diagnosis is made. Other causes like oral cell leukoplakia are seen under particular circumstances.
Past medical history, characteristics of the pain and associated symptoms are important considerations that shall be studied in the diagnostic process. Stool examination and culture with sensitivity tests, blood tests, abdominal scans and endoscopy could be useful
Other non organic causes like irritable bowel syndrome could be considered. But this diagnosis is only made when all other causes have been excluded.
A recent change in diet is very important. Eating at regular times, identifying foods that disturb the individual and avoiding them, drinking a lot of water, eating a vegetable rich and fruit rich diet and doing exercise on its own can do so much good.
I suggest in case of persistence of symptoms, to consider a consultation with a gastroenterologist.
Thanks and hope this helps,
Luchuo, MD.

Answered: Mon, 15 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor